RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1971, Volume 7, Number 3, Pages 436–445 (Mi de1228)  

This article is cited in 12 scientific papers (total in 13 papers)

Ordinary Differential Equations

The problem of evasion in linear differential games

L. S. Pontryagin, E. F. Mishchenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1011 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 30.10.1970

Citation: L. S. Pontryagin, E. F. Mishchenko, “The problem of evasion in linear differential games”, Differ. Uravn., 7:3 (1971), 436–445

Citation in format AMSBIB
\Bibitem{PonMis71}
\by L.~S.~Pontryagin, E.~F.~Mishchenko
\paper The problem of evasion in linear differential games
\jour Differ. Uravn.
\yr 1971
\vol 7
\issue 3
\pages 436--445
\mathnet{http://mi.mathnet.ru/de1228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299251}
\zmath{https://zbmath.org/?q=an:0246.90064}


Linking options:
  • http://mi.mathnet.ru/eng/de1228
  • http://mi.mathnet.ru/eng/de/v7/i3/p436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On a way to avoid contact in differential games”, Math. USSR-Sb., 28:3 (1976), 339–352  mathnet  crossref  mathscinet  zmath  isi
    2. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
    3. N. N. Krasovskii, “Differential games. Approximation and formal models”, Math. USSR-Sb., 35:6 (1979), 795–822  mathnet  crossref  mathscinet  zmath  isi
    4. N. L. Grigorenko, “To the Theory of Many-Person Differential Games”, Proc. Steklov Inst. Math., 224 (1999), 115–123  mathnet  mathscinet  zmath
    5. N. L. Grigorenko, “On the theory of three-person differential games”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S96–S104  mathnet  crossref  mathscinet  zmath  elib
    6. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. N. L. Grigorenko, “Game problem of controlling three dynamical systems with fixed final times”, Proc. Steklov Inst. Math., 277 (2012), 43–50  mathnet  crossref  mathscinet  isi  elib  elib
    8. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
    9. V. N. Afanasev, A. A. Semion, “Regulyator s diskretno izmenyaemymi parametrami”, Probl. upravl., 5 (2014), 14–19  mathnet
    10. N. L. Grigorenko, A. V. Anisimov, L. N. Luk'yanova, “Construction of a terminal control for a second-order system with phase constraints”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 106–114  mathnet  crossref  mathscinet  isi  elib
    11. N. Yu. Satimov, M. Tukhtasinov, “Evasion in a Certain Class of Distributed Control Systems”, Math. Notes, 97:5 (2015), 764–773  mathnet  crossref  crossref  mathscinet  isi  elib
    12. A. Ya. Narmanov, K. A. Schelchkov, “Zadacha ukloneniya v nelineinoi differentsialnoi igre s diskretnym upravleniem”, Izv. IMI UdGU, 52 (2018), 75–85  mathnet  crossref  elib
    13. M. Sh. Mamatov, Kh. Kh. Sobirov, “K teorii differentsialnykh igr presledovaniya po pozitsii”, Materialy nauchnoi konferentsii «Problemy sovremennoi topologii i ee prilozheniya», 11–12 Maya 2017 g., Tashkent, Uzbekistan, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 144, VINITI RAN, M., 2018, 39–46  mathnet  mathscinet
  • Number of views:
    This page:108
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020